# SDR DALA2015020801029

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,045 hours, 31,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACK ON SUPPORT BRACKET FOUR THE FWD CARGO DOOR ACTUATOR BETWEEN Y-1292 AND Y-765 FRAME 26 . REPLACED THE SUPPORT BRACKET IAW SRM 51-72-11 AND DWG D53230321.
